I have been on paxil for a number of years but because of increasing acute anxiety my Dr. has bumped me up to 60 mg./day. What's weird is that i'm finding that I have to go pee now about every hour and i'm SO tired. Has anyone else experienced side effects like this? I think it's strange having to go pee so much and no I have not been drinking any more liquids then normal.
Thank you :)
Thank you :)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...